# SDR SWAA2022042084733

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IS CORRODED FROM STA 727B+10 TO STA 767; WL 156; RBL 22. / [01] REMOVED CORROSION ON AFT CARGO TO SIDEWALL SUPPORT AT STA 727B+10; STA767 .AT DISCREPANCY AREA FOUND TO BE OF LIMITS AT STA 727B+10 L=1.5' W=0.700' D=0.014' ORIGINAL THICKNESS 0.040 REMAINING MAT 0.026' MAT LOSS 0.014' IAW SRM 53-00-53-1A-2 FIG 103 DETAIL(C) USED TOOL ID ATS 1671 DATE 01/2022 DUE 10/2022;[02] VERIFIED CORRECTIVE ACTION 1;[03] FABRICATED; LOCATED AND DRILLED ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 767 RBL 22WL 156 MADE FROM EXTRUSION BAC1496-377 #7075T62 LOT#1484618-1 IAW SRM 51-40-05-0G-0- AND SRM 53-00-53-2R-5 REPAIR-5 OK TO TREAT AND PRIME.-;[04] FOUND TO BE OUT OF LIMITS;[05] VERIFIED CORRECTIVE ACTION #3 AND #4;[06] OK TREAT AND PRIMER;[07] VERIFIED CORRECTIVE ACTION #6 OK TREAT AND PRIME GIVEN;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL SUPPORT IAW SRM 51-20-01 AND SOPM 20-41-02;[09] INSPECTED ACTION 8;[10] OK TO INSTALL.;[11] VERIFIED CORRECTIVE ACTION 10. OK TO INSTALL;[12] INSTALLED ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 767 RBL 22 WL 156 IAW SRM 51-40-02-0G-0 AND DRAWING#146A7501.;[13] VERIFIED CORRECTIVE ACTION 12.;[14] PART REPLACED. WORK COMPLETED.
